SHERP

Comparative Statics under Uncertainty for a Decision Model with Two Choice Variables

Cited 0 time in webofscience Cited 0 time in scopus
Authors
Choi, Gyemyung; Kim, Iltae
Issue Date
2001
Publisher
Seoul Journal of Economics
Citation
Seoul Journal of Economics 14 (No. 1 2001): 15-30
Keywords
Two-Dimensional Choice set; General model; changes in randomness
Abstract
This paper considers a class of monotone comparative statics problems that satisfies two distinct kinds of constraints on the decision model, where a single decision-maker has two-dimensional choice set. By using a general model we can present a set of sufficient conditions for the first choice variable to be decreased but the second choice to be increased in response to three types of changes in randomness.
ISSN
1225-0279
Language
English
URI
http://hdl.handle.net/10371/1242
Files in This Item:
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.14(1) (Spring 2001)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse